# SDR SWAA2023041325439

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 72,868 hours, 43,378 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL250 F/A CALLED ABOUT STRONG SMELL IN CABIN FROM ROW 8 TO THE BACK. NO UNUSUAL INDICATIONS OF ENGINES<[01] REF AMM 29-09-04 REMOVED AND REPLACED CROSS FITTING ASSY. NEEDS OPS CHECK;[02] REF AMM 29-09-01 REMOVED AND REPLACED SECONDARY CHECK VALVE ON R/H AIR PRESSURE FILTER ASSY. NO LEAKS NOTED AT CHECK VALVE OR CROSS VENT FITTING. SYSTEM OP?S NORMAL. NO ABNORMAL SMELLS NOTED DURING OPERATION. REF TTG8Q00KCJYY AND TTG8Q00KCK23 FOR WORK PREFORMED.
